# SDR CALA2022011700163

- Difficulty date: January 16, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 60,778 hours, 26,551 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fastener
- Part number: NA
- Condition: Cracked
- Location: Fr20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLE JOGGLE FASTENER HOLES LHFR20 TOP HOLES AFT ROW, HOLE A HA S A CRACK INDICATION, MUST BE REPAIRED BEFORE NEXT FLIGHT PER EA 5311-02442. REPAIRED L/H FR20 DOUBLE JOGGLE FASTENER HOLES IAW EC/RA 5311-02 726. SEE DTA DIP LP# 7802054 FOR INSPECTION REQUIREMENTS. EMP: V 935774 WC: 0018262 STA: ST ENG BFM
